# SDR DXTA200501086

- Difficulty date: November 16, 2005
- Submitted: November 21, 2005
- Operation: Air carrier
- Aircraft: N990QS
- Make and model: Cessna 750
- Aircraft serial: 7500190
- Aircraft time: 3,790 hours, 2,243 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 315381
- Part serial: 0309
- Condition: Out Of Balance
- Location: Mlg
- Part time: 220 hours, 130 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

SEVERE NOSE WHEEL SHIMMY STARTED AT APPROXIMATELY 60 KIAS DURING TAKEOFF ROLL.  TAKEOFF ABORTED, MAX SPEED APPROXIMATELY 65 KIAS BEFORE ABORT.  INSPECTED NOSE GEAR FOR ANY DEFECTS, NONE NOTED.  JACKED NOSE, INSPECTED STEERING UNIT AND NO DEFECTS NOTED.  FOUND BOTH NOSE TIRES TO BE WORN TO LIMITS.  REMOVED AND RAN BOTH TIRES ON WHEEL BALANCER.  FOUND BOTH WHEELS TO BE OUT OF BALANCE.  INSTALLED TWO OVERHAULED NOSE WHEEL ASSY'S IAW CH 32-41-00 OF THE CE 750 MM.
